MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL
Catalog Number 2025002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 58 year old male patient had hernia repair surgery on or about (b)(6) 2018.During the hernia repair surgery, the surgeon implanted a strattice firm mesh; the model/catalogue number is 2025002 and the lot number is sp100401-055.After surgery, the patient returned to the hospital on (b)(6) 2019 for a revision surgery.On (b)(6) 2019, he underwent open recurrent hernia repair, lysis of adhesions, resection of fistulous track, and explant of mesh.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Additional Manufacturer Narrative
This follow up is to report the results from the internal investigation and conclusion.Internal investigation into strattice lot sp100401 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other related complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 10/28/2022, of the (b)(4) devices released to finished goods, (b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial; this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
This is follow up# 1 to report the investigation findings and conclusion.The aware date of october 28, 2022 is based on when the batch record review was completed.As reported in the initial: it was reported through a legal event that a 58 year old male patient had hernia repair surgery on or about (b)(6), 2018.During the hernia repair surgery, the surgeon implanted a strattice firm mesh; the model/catalogue number is 2025002 and the lot number is sp100401-055.After surgery, the patient returned to the hospital on (b)(6), 2019 for a revision surgery.On (b)(6), 2019, he underwent open recurrent hernia repair, lysis of adhesions, resection of fistulous track, and explant of mesh.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key15685333
Report Number1000306051-2022-00173
Device Sequence Number6348462
Product Code FTM
UDI-Device Identifier00818410010157
UDI-Public00818410010157
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2025002
Device Lot NumberSP100401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale